# SDR UPS98225555

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LOWER FWD CARGO COMPARTMENT STRINGER 19L BETWEEN BS 580 AND 600 IS CRACKED.  STRINGER REPAIRED IAW SRM 53-10-3.
